# SDR SWIA971264

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RESPOND.  NO INDICATIONS.  RETURNED TO PDX.  REPLACED ANNUNCIATOR.  OPS CHECK OK.
